# SDR SWAA2024103040219

- Difficulty date: September 22, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE ON GIRTBART FITTING FWD AND AFT POSITION FWD ENTRY DOOR AT FWD GALLEY AREA 2024-588412<[01] REPLACED HARDWARE ON GIRT BAR FITTING FWD ENTRY DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801; FOR INSTALLATION STEPS SE TASK J725-025-00-01Y-SW (TTG8Q0020MNU;STEP13);[02] STEP 1 CORRECTED. REPLACED HARDWARE ON GIRT BAR FITTING FWD ENTRY DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801; FOR INSTALLATION STEPS SEE TASK J725-025-00-01Y-SW (TTG8Q0020MNU;STEP13);[03] CERTIFIED WORK PERFORMED
